Theraflu Cold & Cough Nighttime Dry Syrup (Honey Lemon flavor)

Theraflu Cold & Cough Nighttime Dry Syrup (Honey Lemon flavor)

Health & Supplements
一般用医薬品 (OTC)

[브랜드]

Haleon

[주요 용도]

Relief of common cold symptoms (runny/stuffy nose, sneezing, sore throat, chills, fever, headache, joint & muscle pain)

[효능]

Fever/pain relief + symptom relief (combination cold medicine)

[사용 방법]

Dissolve 1 sachet in 240 mL hot water and drink within 10–15 min (follow package insert; not for under 12)

사용상 주의사항

May cause drowsiness—use caution when driving. Avoid combining with other acetaminophen-containing products.

[주요 성분]

Acetaminophen , Diphenhydramine HCl, Phenylephrine HCl

[보관/유효기간 정보]

Store at room temperature (avoid direct sunlight). Expiration date is on the outer package.

[제형]

Granule / Powder

[원산지]

Republic of Korea